# SDR USAA051644

- Difficulty date: December 23, 2005
- Submitted: December 27, 2005
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- Aircraft time: 53,350 hours, 53,350 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 727d Lbl4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 727D LBL 4 TO RBL 4 CRACKED.  REMOVED DAMAGED AREAS, FABRICATED AND INSTALLED REPAIR DOUBLERS IAW EA 97220, DEFECT SIZE: .125.
